# SDR IPXA2019061082988

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N541034
- Condition: Delaminated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3FLOOR PANEL 211X AF  IS DELAMINATEDFABRICATED NEW PANEL FROM 5024N40000I55-G, BATCH#3489461 PER SREO B757-5320-9692-K
